# SDR MALA010761

- Difficulty date: October 18, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: AIR130902
- Condition: Defective
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

During Flight #3101, the LH Main Landing gear didn't show down and locked.  Completed QRH and cycled gear.  All 3 showed down and locked, then the LH Green light flickered off/on several times, continued to flicker while taxing to the gate.  Maintenance replaced LH Main Gear Downlock Switch, PN Air130902, all checks good.  All work done IAW Saab MM Chap 32-61-05.
